Skip to Main content Skip to Navigation
Journal articles

Path openings and closings

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00622079
Contributor : Hugues Talbot Connect in order to contact the contributor
Submitted on : Sunday, September 11, 2011 - 6:04:25 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM

Identifiers

  • HAL Id : hal-00622079, version 1

Collections

Citation

H. Heijmans, M. Buckley, Hugues Talbot. Path openings and closings. Journal of Mathematical Imaging and Vision, Springer Verlag, 2005, 22 (1), pp.107-119. ⟨hal-00622079⟩

Share

Metrics

Record views

77